# SDR ZZDA070606178

- Difficulty date: June 3, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 21235
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE TAIL CONE ILLUMINATES DURING TAKEOFF.  LIGHT IN CEILING ON AIRCRAFT RIGHT (LOCATED IN TAIL CONE) ALSO ILLUMINATED.  BOTH LIGHTS EXTINGUISHED IN FLIGHT AFTER 15 MINUTES.  REMOVED AND REPLACED AFT CABIN EMERGENCY LIGHT BATTERY PACK.  OPS CHECK GOOD.  REF M/M 33-51-00.
